# SDR HYIA20170828012

- Difficulty date: December 26, 2016
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 34,590 hours, 32,922 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202910
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 13,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THREE CRACKS WERE FOUND IN THE RT OUTBOARD NACELLE FITTING.  TWO CRACKS WERE FOUND ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP. THEY MEASURED .161 AND .088 IN LENGTH.  THE THIRD CRACK WAS FOUND ON THE OUTBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP. IT MEASURED .093 IN LENGTH.
